# SDR USAA2012020600025

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 62,424 hours, 42,220 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT LIFTOFF IN CLT, THE ENTIRE COCKPIT WENT DARK FOR 3-4 SECONDS.  ONCE POWER RESTORED, NO INFORMATION WAS LOST.  EVERYTHING WORKED FOR REST OF THE FLIGHT.  VOLTS & FREQUENCY'S GOOD ON BOTH GENERATORS.  NO CIRCUIT BREAKERS POPPED.  MAINTENANCE REPORTED THE NR 1 AND 2 CSD OIL LEVELS GOOD.  RAN APU AND BOTH ENGINES.  CYCLED ELECTRICAL POWER NUMEROUS TIMES BETWEEN APU AND BOTH GENERATORS.  COULD NOT DUPLICATE CONDITION.  REPLACED BUS PROTECTIONAL PANEL PER AMM 24-41-21-424-004 AS PRECAUTIONARY.  OPS CHECKS GOOD.  RAN APU AND BOTH ENGINES AGAIN.  NO FAULTS NOTED.
